MAUDE Adverse Event Report: USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER

USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER
Model Number 3449
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported low readings.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.Visual inspection found the cable covers were damaged.The module failed functional testing, doesn't power on and was unable to obtain measurements when the uspo2 cable was connected to a power source.X-ray imaging showed damages to the cable near the ch connector that prevents it from powering on and obtaining measurement.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.
 
Event or Problem Description

Brand Name
USPO2 PULSE OXIMETRY CABLE KIT
Common Device Name
OXIMETER
MDR Report Key12455360
Report Number3011353843-2021-00230
Device Sequence Number19814493
Product Code DQA
UDI-Device Identifier00843997011433
UDI-Public00843997011433
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3449
Device Catalogue Number3449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date10/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1